Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 16, Pages 2517-2522

On absolute matrix summability methods

Department of Mathematics, Faculty of Arts and Sciences, Erciyes University, Kayseri 38039, Turkey

Received 27 October 2004; Revised 1 August 2005

Copyright © 2005 H. S. Özarslan and H. N. Öğdük. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.